# SDR ASAA2014040807477

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 12,716 hours, 3,699 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE. NO FMC MENU PROMPT L-4.  ACFT GROUNDED. CYCLED CIRCUIT BREAKER, SATCOM P18-2 GRID D-14 IAW AMM TASK 23-16-00-23-801. OPS CHECK GOOD.
